- -

Nilpotency of normal subgroups having two G-class sizes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nilpotency of normal subgroups having two G-class sizes

Show full item record

Alemany Martínez, E.; Beltran, A.; Felipe Román, MJ. (2011). Nilpotency of normal subgroups having two G-class sizes. Proceedings of the American Mathematical Society. 139(8):2663-2669. doi:10.1090/S0002-9939-2010-10702-5

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/28780

Files in this item

Item Metadata

Title: Nilpotency of normal subgroups having two G-class sizes
Author: Alemany Martínez, Elena Beltran, Antonio Felipe Román, María José
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let G be a finite group. If N is a normal subgroup which has exactly two G-conjugacy class sizes, then N is nilpotent. In particular, we show that N is abelian or is the product of a p-group P by a central subgroup ...[+]
Subjects: Finite-groups , Elements
Copyrigths: Cerrado
Source:
Proceedings of the American Mathematical Society. (issn: 0002-9939 ) (eissn: 1088-6826 )
DOI: 10.1090/S0002-9939-2010-10702-5
Publisher:
American Mathematical Society
Publisher version: http://doi.org/10.1090/S0002-9939-2010-10702-5
Project ID:
MICINN/MTM2007-68010-C03-03
Fundacio Bancaixa/P11B2008-09
GV/GV-2009-021
Description: First published in Proceedings of the American Mathematical Society in volume 139, number 8, August 2011, published by the American Mathematical Society
Thanks:
This work is part of the first author's Ph.D. thesis and is partially supported by Proyecto MTM2007-68010-C03-03 and by Proyecto GV-2009-021. The second author is also supported by grant Fundacio Caixa-Castello P11B2008-09.[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record